Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin headaches? AndyD

Posted by Elle2021 on October 20, 2003, at 3:32:54

In reply to Klonopin headaches?, posted by AndyD on October 18, 2003, at 20:18:06

Yup, I have had the same effect. For me, the headaches eventually went away though, so don't worry unless it persists. Elle

P.S. If it continues, call your doctor.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elle2021 thread:270682
URL: http://www.dr-bob.org/babble/20031015/msgs/271016.html